# SDR GTIA20120403395

- Difficulty date: April 3, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 25,433 hours, 12,172 cycles
- Engine: Iae V2524A5
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU TEST FAILED. PERFORMED TSM 33-51-00-810-859A SWAP LT AND RT EPSU NO HELP FOUND 1 LIGHT AT 62WL INOPERATIVE.  R & R BULB IAW 33-51-15-420-050A.  OPS CHECKED OK EPSU BACK TO ORIGINAL POSITION.
